Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Irritable, unreasonable behavior. On yasmin birth control, smoking marijuana, LSD, ecstacy. Causes?

Hi. I have a friend who frequently smokes marijuana and is on the Yasmin birth control . Also, she occasionally takes ecstasy and LSD (not at the same time though) and both in low dosages. I have found that in the past year since she started this lifestyle, she is increasingly more irritable and sometimes unreasonable. I am just wondering if any of the above are causing the negative changes in her behavior. She exercises about 3 times a week.
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Cannabis is currently been seen as major associated factor with onset of schizophrenia....I m not saying that your friend is suffering from it but it may be the cause or she may be in the prodromal or you can say initial phase of some sort of psychosis...LSD and the other drug also cause such temporary psychotic symptoms.....OCP also cause mood changes and precipitate there appear to many reasons to her advice is need of her behaviour evaluation....what kind of problem she is facing and what treatment she requires....she may need a rehab if she is not motivated for treatment
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor